# SDR HALA2011022100115

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 81,790 hours, 14,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT ARRIVAL, FOUND ENGINE NR 1, A/O VALVE & EEC C1 MESSAGE.  REGARDING THE MESSAGE,  PIMU BITE TEST CARRIED OUT PER FIM 71-PIMU BITE PROCEDURE AND PIMU GROUND TEST CARRIED OUT PER AMM 77-35-00.NO FAULT DETECTED AND FAULT MESSAGES ARE ERASED BY ITSELF. OK FOR FURTHER SERVICE.
